# SDR ASOA201100479

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN OF SERVICE DOOR JUST ABOVE HINGE AREA.    BLENDED OUT MINOR CORROSION, REMOVING 0.002 OF MAT'L USING DEPTH GAUGE 1916 D/D 1-14-12 (ORIG THK 0.063) REMAINING THICKNESS WAS 0.061 BLENDED IAW SRM 51-21-06.  MINOR REPAIR.
